Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently without any Klonopin for the first time in 13 years as I messed up getting my prescription. Because it's been over 6 months, my refills are useless and I may not hear from my doctor for several days. Does anyone know how bad this can get (2mg every night for medical reasons).
Thank you

Loading...

I didn't take my Klonopin (3-4mg/day as needed, and I've needed it every day for the last 3 weeks) Wednesday or Thursday of this week, and yesterday (Friday, 1/12) was hell. I had violent shaking of hands/arms/legs, throbbing heartbeat (could feel my heart pounding from the middle of my neck into my stomach), SEVERE anxiety relapse, 'electric shocks' through my body, and a feeling like I could not breath (tight chest). I cried my eyes out to a friend, which helped when I really needed to talk. All in all, I started my Klonopin again, and was fine after 2 hours (I realize this is not an option for you). I did consider going to the hospital.

For the first day after not taking it, deep, controlled breathing helped, as did mental-refocusing. Cognitive behavioral skills (rationally working through what I was anxious about) worked a bit to allay some anxiety. Try soft music, talk to a friend, take a warn bath. Hang in there. From what I've read today on the internet, withdrawal takes at least a week. Stick in there, it will pass (I say this because I've battled withdrawal from Effexor XR, an antidepressant, and it was torture, but it eventually subsided). If you went to the regular hospital, they might give you some benzodiazapines (Klonopin, Ativan or something); you can't be 'commited' unless you pose a suicide/homicide risk, just as an FYI.

I wish you all the luck. At the wo
Reply

Loading...

I guess I was lucky. I was on Klonopin for about 3 years and I decided to stop because I was sick of buying it. I took 2mg nightly. When I quit I felt nothing. I just quit. Although, I do have to say that this is the first I am hearing about Klonopin withdrawl/addiction. I simply did not know it was addictive or that you could experience withdrawl. I bet I am one of those people who can be given a placebo and it would work.
Reply

Loading...

This is a bad drug to fool around with, withdraw can be severe and can be very devastating to the body. Nerves and body can manufacture pain, movement and cause seizures in severe cases. Weaning is good but must be replaced with another drug. Some people know that teh drug id out of your system in 3 days, but this is not always the case. People need this drug for a reason and shoud consult a professional before you wean or change the dose.
Reply

Loading...

I have been on Klonopin for almost 10 yrs now and am down to .25mg at night before bed. i don't even want to take it but am afraid of what might happen. Can anyone give me some advice?
Kristin
Reply

Loading...